# SDR ABXA20211116113

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 94,008 hours, 16,566 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU PNEUMATICS DROP ALL CYCLE BETWEEN 15-20 PSI DURING LEFT ENGINE START.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE APU PER MEL 49-11-1A. PLACARD INSTALLED; AIRCRAFT REMAINS NON ETOPS.AIRCRAFT RETURNED TO SERVICE
